# SDR 2005F00071

- Difficulty date: February 10, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 5 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 847 - SJO-FFR - CREW REPORTED UPON FLAP RETRACTION NR 5 LEADING EDGE FLAPS AMBER LIGHT REMAINED ILLUMINATED.  F/E'S ANNUNCIATOR INDICATED NR 5 LEADING EDGE FLAP INTRANSIT.  AIRCRAFT RETURNED TO SJO.  AIRCRAFT LANDED AT SJO WITHOUT FURTHER INCIDENT.  OPERATIONAL CHECK ON GROUND, SYSTEM WORKS OK IAW AMM 27-82-10.  AIRCRAFT FLEW LATER THAT EVENING SJO-FFR-MIA WITH NO FURTHER.
